# SDR DLM88090926

- Difficulty date: May 26, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930497501
- Condition: Dented
- Location: Left Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR ANTI FLOAT TAB LWR SURFACE DENTED OUT OF LIMITS 10 INCHES FROM INBD END. REPAIRED IAW 51-70-2 PAGE 59 ON AAR 264670.
